# SDR LR7A2016091100940

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60025
- Condition: Cracked
- Location: Bs 93
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE BS 93 BULKHEAD WEB WITH A 1 INCH LONG CRACK AT WL 190 RBL 50.   REPAIR BY REPLACEMENT IAW SRM 51-60 AND 51-70.
